MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5693/djo.02.2024.05.001

Медицинская библиотека · Digital journal of ophthalmology : DJO · 2025

Periorbital skin hypopigmentation associated with the use of topical glaucoma medications.

Karimaghaei Sam, Yee Jeff, Elhusseiny Abdelrahman M

Клинический случайСтатьяПеревод в очереди

Аннотация

Topical medications such as prostaglandin analogues, beta-blockers, alpha-2 agonists, and carbonic anhydrase inhibitors are routinely used for the management of ocular hypertension and glaucoma. Many are associated with adverse effects. We present the case of a 72-year-old woman who developed bilateral periocular hypopigmentation in the setting of long-term use of latanoprost, timolol, and brinzolamide/brimonidine. A well-known side effect of prostaglandin analogues is skin hyperpigmentation, but a few cases of a paradoxical hypopigmentation have been reported. Timolol and brinzolamide/brimonidine have not been associated with changes in skin pigmentation in the ophthalmic literature. Our case most likely represents a rare instance of paradoxical skin depigmentation associated with latanoprost use and adds to the limited literature on this clinical entity.

Для цитирования: Karimaghaei Sam, Yee Jeff, Elhusseiny Abdelrahman M. Periorbital skin hypopigmentation associated with the use of topical glaucoma medications.. Digital journal of ophthalmology : DJO. 2025. DOI: 10.5693/djo.02.2024.05.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.